Publication
Title
Five patients with novel overlapping interstitial deletions in 8q22.2q22.3
Author
Abstract
Language
English
Source (journal)
American journal of medical genetics : part A. - Bognor Regis, 2003, currens
Publication
Bognor Regis : 2011
ISSN
1552-4825 [print]
1552-4833 [online]
Volume/pages
155:8(2011), p. 1857-1864
ISI
000294088100012
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 28.11.2011
Last edited 20.02.2018
To cite this reference